Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 319, Number 1

All articles in this issue are freely accessible.

Bundle theories for topological manifolds
C. B. Hughes, L. R. Taylor and E. B. Williams.
Trans. Amer. Math. Soc. 319 (1990), 1-65
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1010410
Hölder domains and Poincaré domains
Wayne Smith and David A. Stegenga.
Trans. Amer. Math. Soc. 319 (1990), 67-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 978378
Upper bounds for ergodic sums of infinite measure preserving transformations
Jon Aaronson and Manfred Denker.
Trans. Amer. Math. Soc. 319 (1990), 101-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1024766
Complete localization of domains with noncompact automorphism groups
Kang-Tae Kim.
Trans. Amer. Math. Soc. 319 (1990), 139-153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 986028
A complete classification of the piecewise monotone functions on the interval
Stewart Baldwin.
Trans. Amer. Math. Soc. 319 (1990), 155-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 961618
Uniqueness of the critical point of the solutions to some semilinear elliptic boundary value problems in $R^{2}$
Shigeru Sakaguchi.
Trans. Amer. Math. Soc. 319 (1990), 179-190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1008702
Power series space representations of nuclear Fréchet spaces
Dietmar Vogt.
Trans. Amer. Math. Soc. 319 (1990), 191-208
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1008704
Complete coinductive theories. I
A. H. Lachlan.
Trans. Amer. Math. Soc. 319 (1990), 209-241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 957082
A Plancherel formula for parabolic subgroups
Mie Nakata.
Trans. Amer. Math. Soc. 319 (1990), 243-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1019522
Intrinsic formality and certain types of algebras
Gregory Lupton.
Trans. Amer. Math. Soc. 319 (1990), 257-283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1005081
Almost split sequences and Zariski differentials
Alex Martsinkovsky.
Trans. Amer. Math. Soc. 319 (1990), 285-307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955490
Isomorphism universal varieties of Heyting algebras
M. E. Adams, V. Koubek and J. Sichler.
Trans. Amer. Math. Soc. 319 (1990), 309-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955486
Surfaces of $E^{4}$ satisfying certain restrictions on their normal bundle
Th. Hasanis, D. Koutroufiotis and P. Pamfilos.
Trans. Amer. Math. Soc. 319 (1990), 329-347
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955489
A notion of rank for unitary representations of general linear groups
Roberto Scaramuzzi.
Trans. Amer. Math. Soc. 319 (1990), 349-379
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958900
Local approximation by certain spaces of exponential polynomials, approximation order of exponential box splines, and related interpolation problems
N. Dyn and A. Ron.
Trans. Amer. Math. Soc. 319 (1990), 381-403
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 956032
Curvatures and similarity of operators with holomorphic eigenvectors
Mitsuru Uchiyama.
Trans. Amer. Math. Soc. 319 (1990), 405-415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 968421